# SDR ASAA2019111971372

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 22,287 hours, 7,185 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FAIL (VTK) CAPT SIDE. GROUNDED - YES. CW B737-900 FIM 34-61 TASK 801 NO FURTHER FAULTS LOGGED SINCE MEL EVENT. LH FMC SYSTEM OPS TEST NORMAL REF B737-900 AMM 34-61-00-710-801 RE VERIFIED SW CONFIG REF AMM 34-61-00-750-801. NO DEFECT. THIS CLEARS MEL 34-36J.
